Unendliche quasi-einreihige Halbgruppen.

E.-A. Behrens

Mathematische Annalen (1964)

  • Volume: 155, page 343-368
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Behrens, E.-A.. "Unendliche quasi-einreihige Halbgruppen.." Mathematische Annalen 155 (1964): 343-368. <http://eudml.org/doc/161196>.

author = {Behrens, E.-A.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {343-368},
title = {Unendliche quasi-einreihige Halbgruppen.},
url = {http://eudml.org/doc/161196},
volume = {155},
year = {1964},

AU - Behrens, E.-A.
TI - Unendliche quasi-einreihige Halbgruppen.
JO - Mathematische Annalen
PY - 1964
VL - 155
SP - 343
EP - 368
KW - group theory
UR - http://eudml.org/doc/161196
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.